Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 2, 2014, 4:32 PM PDT for Elko County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2014, 4:32 PM PDT (23:32 UTC)
- Expired
- Aug 2, 2014, 7:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Elko radar (KLRX), 193 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 5:00 PM PDT | FLASH FLOOD | 14 W Contact, NV | WATER OVER RURAL ROADWAYS - NWS STORM SURVEY COMPLETED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 11.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2389 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
566 WGUS55 KLKN 022332 FFWLKN NVC007-030230- /O.NEW.KLKN.FF.W.0015.140802T2332Z-140803T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 432 PM PDT SAT AUG 2 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE TOWNS OF...JACKPOT...CONTACT... * UNTIL 730 PM PDT * AT 425 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED THAT NEARLY 2 INCHES OF RAIN HAD FALLEN IN THE SALMON FALLS CREEK BASIN SOUTHWEST OF JACKPOT. RUNOFF FROM THIS HEAVY RAIN WILL FLOW DOWNSTREAM TOWARDS U. S. HIGHWAY 93 AND THE TOWNS OF CONTACT AND JACKPOT. LOCATIONS NEAR THE PATH OF INCLUDE...JACKPOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4198 11526 4200 11455 4163 11473 4166 11536 $$ RCM
2 follow-up statements
998 WGUS75 KLKN 030140 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 640 PM PDT SAT AUG 2 2014 NVC007-030230- /O.CON.KLKN.FF.W.0015.000000T0000Z-140803T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 640 PM PDT SAT AUG 2 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR NORTH CENTRAL ELKO COUNTY... AT 635 PM PDT...RAINS HAVE DIMINISHED OVER THE O'NEIL BASIN OF SALMON FALLS CREEK...BUT RUNOFF MAY STILL BE PRODUCING FLASH FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...SALMON FALLS CREEK...CONTACT...JACKPOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4198 11526 4200 11455 4163 11473 4166 11536 $$ RCM
685 WGUS75 KLKN 030224 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 724 PM PDT SAT AUG 2 2014 NVC007-030233- /O.EXP.KLKN.FF.W.0015.000000T0000Z-140803T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 724 PM PDT SAT AUG 2 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM PDT FOR NORTH CENTRAL ELKO COUNTY... HEAVY RAINS HAVE ENDED IN THE AREA AND FLOODING SHOULD GENERALLY BE SUBSIDING. HIGH WATER MAY MAKE ITS WAY DOWN SALMON FALLS CREEK IN THE NEXT FEW HOURS BUT AT THIS POINT SIGNIFICANT FLOODING ALONG THE BANKS OF THE STREAM IS NOT EXPECTED. && LAT...LON 4198 11526 4200 11455 4163 11473 4166 11536 $$ RCM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 2:30 PM PDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 2, 2:30 PM PDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 230 PM PDT SAT AUG 2 2014 .SYNOPSIS...ABUNDANT MONSOON MOISTURE WILL CONTINUE TO STREAM INTO NORTHERN AND CENTRAL NEVADA FOR THE NEXT SEVERAL DAYS FUELING SHOWERS AND THUNDERSTORMS. && .SHORT TERM...TONIGHT THROUGH MONDAY. HIGH CLOUDS STREAMING NORTHWARD INTO CENTRAL NV THIS AFTERNOON AHEAD OF INVERTED TROUGH OVER SOUTHWEST AZ/BAJA CA. THESE CLOUDS WILL INHIBIT CONVECTION THIS AFTERNOON/EVENING AND WILL CUT BACK THUNDERSTORM COVERAGE TO ISOLATED. THIS INVERTED TROUGH WILL MOVE INTO CENTRAL NV SUNDAY AFTERNOON WITH PRECIPITABLE WATER VALUES INCREASING TO OVER 1 INCH. THEREFORE ATMOSPHERE WILL BE PLENTY JUICY FOR THE POTENTIAL FOR HEAVY RAIN. PLUS DYNAMICS FROM INVERTED TROUGH WILL HELP WITH THUNDERSTORM DEVELOPMENT. HOWEVER ON THE DOWN SIDE EXTENSIVE CLOUD COVER WILL INHIBIT DAYTIME HEATING AND HENCE CONVECTION. ALSO FORECAST SOUNDING SHOW A WARM LAYER BETWEEN 500-400 MB WHICH WILL ALSO HELP CAP CONVECTION. WITH THAT SAID WILL CONTINUE WITH FLASH FLOOD WATCH FOR CENTRAL NV SUNDAY, BUT AS NOTED ABOVE NOT A CLEAR CUT SITUATION AND COULD END UP GETTING MAINLY LIGHT SHOWERS WITH ISOLATED THUNDERSTORMS WITH HEAVY RAIN. ON MONDAY INVERTED TROUGH FEATURE MOVES INTO NORTHERN NV WITH PRECIPITABLE WATER VALUES NEARING 1.2 INCHES. HOWEVER WILL HAVE ALL THE UNCERTAINTY AS WAS NOTED ABOVE FOR CENTRAL NV ON SUNDAY SO WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME FOR NORTHERN NV FOR MONDAY. .LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY. MODELS IN FAIR AGREEMENT WITH AN UPPER LOW AND SHORTWAVE SLOWLY MOVING ACROSS NORTHERN NEVADA DURING THE LONG TERM. MONDAY NIGHT THROUGH THURSDAY. THE LOW AND SHORTWAVE WILL VERY SLOWLY MOVE OUT OF NORTHWESTERN PORTIONS OF THE CWA BRINGING MOISTURE AND CONVECTION ESPECIALLY ACROSS NORTHERN NEVADA WITH PW'S INITIALLY OVER ONE INCH MONDAY NIGHT AND DECREASING TO NEAR .75" ON TUESDAY AND WEDNESDAY WITH POCKETS OF SLIGHTLY HIGHER PW'S IN NORTHERN NEVADA. THURSDAY THE SHORTWAVE SLIPS EAST OF THE AREA WITH SOME DIFFERENCE ON THE TIMING...BUT DO EXPECT MOST OF THE CONVECTION TO BE ACROSS THE EASTERN HALF OF THE CWA MAINLY IN ELKO...EUREKA AND WHITE PINE COUNTIES. FRIDAY WILL BE DRIER WITH PW'S DROPPING TO NEAR A HALF INCH AS A SHORTWAVE RIDGE CROSSES THE REGION BUT A FEW ISOLATED STORMS STILL POSSIBLE MAINLY OVER THE HIGH TERRAIN. SATURDAY SHOW A WEAK SHORTWAVE CROSSING NORTHERN NEVADA WHICH COULD TRIGGER SOME CONVECTION SO INCREASED POPS FOR THIS PERIOD. && .AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING WITH KELY HAVING THE BEST CHANCE AT 30 TO 40 PERCENT WITH LOWER CHANCES AT THE OTHER TERMINALS OF 15 TO 25 PERCENT. BRIEF HEAVY RAIN IS POSSIBLE WITH THESE STORMS AS WELL AS GUSTY WINDS NEAR THE STORMS. && .FIRE WEATHER...ABUNDANT MONSOON MOISTURE WILL FUEL SHOWERS AND THUNDERSTORMS, SOME WITH HEAVY RAIN, OVER THE NEXT COUPLE OF DAYS. SOME DECREASE IN MOISTURE BEGINNING TUESDAY BUT ENOUGH WILL REMAIN THROUGH THE WEEK FOR ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. && 91/90/90/91
In the hours before
Special weather statement, Aug 2, 3:28 PM PDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 328 PM PDT SAT AUG 2 2014 NVZ037-022300- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 328 PM PDT SAT AUG 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 400 PM PDT... AT 320 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARDEN PASS. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... GARDEN PASS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3985 11600 3966 11614 3978 11636 3994 11625 TIME...MOT...LOC 2228Z 299DEG 1KT 3981 11620 RCM
Special weather statement, Aug 2, 3:58 PM PDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 358 PM PDT SAT AUG 2 2014 NVZ037-022345- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 358 PM PDT SAT AUG 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 445 PM PDT... AT 357 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27 MILES NORTH OF AUSTIN ALONG STATE ROUTE 305...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... STATE ROUTE 305 IN RURAL CENTRAL LANDER COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4001 11702 3979 11696 3976 11729 4001 11734 TIME...MOT...LOC 2258Z 259DEG 3KT 3987 11717 RCM
Special weather statement, Aug 2, 4:20 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
420 PM PDT SAT AUG 2 2014
NVZ036-037-030015-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
420 PM PDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LANDER AND EXTREME
WESTERN EUREKA COUNTIES UNTIL 515 PM PDT...
AT 411 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS IN SOUTHERN LANDER COUNTY AND EXTREME
WESTERN EUREKA COUNTY...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
AUSTIN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3913 11778 3922 11773 3926 11774 3941 11770
3944 11765 3947 11766 3953 11758 3954 11751
3962 11747 3977 11751 3991 11747 3996 11752
4009 11748 3975 11646 3925 11661
TIME...MOT...LOC 2320Z 228DEG 5KT 3953 11706
RCMSpecial weather statement, Aug 2, 4:23 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
423 PM PDT SAT AUG 2 2014
NVZ031-030015-
NORTHERN ELKO COUNTY NV-
423 PM PDT SAT AUG 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 515 PM
PDT...
AT 415 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS IN NORTHEASTERN ELKO COUNTY...MOVING
SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEASTERN ELKO COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4184 11472 4134 11517 4139 11586 4200 11544
4200 11527
TIME...MOT...LOC 2322Z 310DEG 13KT 4150 11518
RCMSpecial weather statement, Aug 2, 4:25 PM PDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 425 PM PDT SAT AUG 2 2014 NVZ040-041-030015- NORTHEASTERN NYE COUNTY NV-NORTHWESTERN NYE COUNTY NV- 425 PM PDT SAT AUG 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NYE COUNTY UNTIL 515 PM PDT... AT 420 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 36 MILES SOUTHEAST OF HICKISON SUMMIT...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN NYE COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3878 11625 3883 11670 3912 11651 3908 11609 TIME...MOT...LOC 2326Z 027DEG 3KT 3896 11642 RCM
Local storm report, Aug 2, 4:32 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
432 PM PDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST 19 ESE CONTACT 41.64N 114.44W
08/02/2014 M65 MPH ELKO NV MESONET
ROCK SPRING CREEK RAWS. ELEVATION 5427 FT AMSL
&&
RLCThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 5:15 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 1, 6:14 PM PDT | Special Weather Statement | LKN | Nye | 31 min |
| Aug 1, 6:27 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 1, 6:32 PM PDT | Areal Flood Advisory | LKN | Humboldt | 3 hr |
| Aug 1, 6:47 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 1, 6:58 PM PDT | Areal Flood Advisory | LKN | Humboldt | 6 hr |
| Aug 1, 7:05 PM PDT | Special Weather Statement | LKN | 55 min | |
| Aug 1, 7:16 PM PDT | Areal Flood Advisory | LKN | Humboldt | 3 hr |
| Aug 1, 8:17 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 1, 8:40 PM PDT | Special Weather Statement | LKN | Humboldt | 50 min |
| Aug 1, 8:43 PM PDT | Special Weather Statement | LKN | 47 min | |
| Aug 1, 8:47 PM PDT | Special Weather Statement | LKN | Humboldt | 73 min |
| Aug 1, 9:26 PM PDT | Special Weather Statement | LKN | 34 min | |
| Aug 1, 9:47 PM PDT | Special Weather Statement | LKN | 58 min | |
| Aug 1, 10:07 PM PDT | Special Weather Statement | LKN | Humboldt | 23 min |
| Aug 1, 10:08 PM PDT | Special Weather Statement | LKN | 37 min | |
| Aug 1, 10:10 PM PDT | Special Weather Statement | LKN | Humboldt | 35 min |
| Aug 1, 10:11 PM PDT | Special Weather Statement | LKN | Humboldt | 64 min |
| Aug 1, 10:12 PM PDT | Areal Flood Advisory | LKN | Humboldt | 3 hr |
| Aug 1, 10:27 PM PDT | Special Weather Statement | LKN | 33 min | |
| Aug 1, 10:48 PM PDT | Special Weather Statement | LKN | 57 min | |
| Aug 1, 10:53 PM PDT | Special Weather Statement | LKN | 37 min | |
| Aug 1, 11:14 PM PDT | Special Weather Statement | LKN | Humboldt | 46 min |
| Aug 2, 12:30 AM PDT | Special Weather Statement | LKN | 75 min | |
| Aug 2, 1:53 PM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 2, 3:11 PM PDT | Special Weather Statement | LKN | 49 min | |
| Aug 2, 3:12 PM PDT | Special Weather Statement | LKN | 48 min | |
| Aug 2, 3:28 PM PDT | Special Weather Statement | LKN | Eureka | 32 min |
| Aug 2, 3:40 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 2, 3:48 PM PDT | Areal Flood Advisory | LKN | Eureka | 3 hr |
| Aug 2, 3:54 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 2, 3:58 PM PDT | Special Weather Statement | LKN | Lander | 47 min |
| Aug 2, 4:10 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Aug 2, 4:20 PM PDT | Special Weather Statement | LKN | Lander | 55 min |
| Aug 2, 4:23 PM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 2, 4:25 PM PDT | Special Weather Statement | LKN | 50 min | |
| Aug 2, 4:46 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Aug 2, 4:49 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Aug 2, 4:51 PM PDT | Special Weather Statement | LKN | 24 min | |
| Aug 2, 4:59 PM PDT | Special Weather Statement | LKN | Eureka | 46 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.